Journal of Applied Mathematics

Journal of Applied Mathematics / 2003 / Article

Open Access

Volume 2003 |Article ID 185353 | https://doi.org/10.1155/S1110757X03204034

Abdelfatah Bouziani, "On initial boundary value problem with Dirichlet integral conditions for a hyperbolic equation with the Bessel operator", Journal of Applied Mathematics, vol. 2003, Article ID 185353, 16 pages, 2003. https://doi.org/10.1155/S1110757X03204034

On initial boundary value problem with Dirichlet integral conditions for a hyperbolic equation with the Bessel operator

Received12 Apr 2002
Revised15 Jun 2003

Abstract

We consider a mixed problem with Dirichlet and integral conditions for a second-order hyperbolic equation with the Bessel operator. The existence, uniqueness, and continuous dependence of a strongly generalized solution are proved. The proof is based on an a priori estimate established in weighted Sobolev spaces and on the density of the range of the operator corresponding to the abstract formulation of the considered problem.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views152
Downloads445
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.